# SDR AU990017

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Avions R2160
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: 951354000
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEN WING SPAR BOLTS WERE MAGNAFLUXED, (NOT A REQUIREMENT OF THIS AD), ALL 12 BOLTS WERE FOUND CRACKED UNDER HEAD.  FOUND DURING COMPLIANCE WITH AD/ROBIN/8A2.   PART TC:  5,707.
